# SDR UPS00831738

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, AT RT WHEEL WELL, WING TO FVS FAIRING, VERTICAL SUPPORT FITTING CRACKED.  FOR FABRICATION OF NEW VERTICAL SUPPORT FITTING SEE TIMCO PRINTED OP ERATION 50017.  LOCATED AND DRILLED NEW FITTING IAW DC8 SRM 51-1-24.  INSTALLED NEW FITTING IAW DC8 SRM 51-3-0.  TORQUED O/B SKI FITTING BOLT IAW DC8 SRM 51-3-1.  INSTALLED UPPER TRUNNION PANEL IAW DC8 SRM 51-3-0.
